# SDR CALA2014090992093

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 75,532 hours, 10,699 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR HEADER EMER POWER SUPPLY M33404 INOPERATIVE.  R3 DOOR HEADER EMER POWER SUPPLY M33404 REPLACED & TEST NORMAL IAW AMM 33-51-06.
